# SDR 07FDEA02515

- Difficulty date: July 18, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Aircraft time: 43,378 hours, 27,803 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1010
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 1010 BUTT JOINT SPLICE SHEAR TIE CORRODED BETWEEN STR 27-28R BLENDED CORROSION, ORIGINAL MATERIAL THICKNESS WAS .075" BETWEEN 0.001" AND 0.017 IS THE MATERIAL LOSS.  OUT OF LIMITS REF SRM 53-30-01 FIG 1.  FABRICATED AND INSTALLED FILLER AND DOUBLER REF EA NR 7-5330-113263.
